# SDR REXA2022042700715

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670334301
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM IS CORRODED AT FS 685. - REPAIRED IAW ENDEAVOR EA CRJ 953-13208 RV IR & RECEIVED, LOCATED, DRILLED , DEBURRED AND REPLACED FACTORY SPLICE IAW CRJ900 SRM'S 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
